# SDR FDKA200801038

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,665 hours, 13,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6015 JFK (1840 PHX LCL) - CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  MX RELAMPED AND OPS CHECKED.
